# SDR K11A2023080700226

- Difficulty date: May 17, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 61,240 hours, 32,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 61,240 hours, 32,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS EVIDENCE OF CORROSION AT APPROX STA 925.5 LBL 50.5.
